# SDR REXA2016052900952

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,172 hours, 13,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR FROM CABIN SIMILAR TO ELEC FIRE & BURNING.  STRONGEST AROUND ROW 18 AFT OF ACFT.  FOUND CB AFT LAVATORY EXHAUST FAN POPPED, CBP-1 B-8.  INSPECTED & FOUND FAN INOPERATIVE & SOURCE OF BURNING SMELL.  DEFERRED AFT LAVATORY EXHAUST FAN IAW MEL 21-23-2 CAT C.  PLACARD INSTALLED & PROCEDURES COMPLIED WITH.  PULLED & COLLARED CB.
